# SDR 97UAL900512

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7293U
- Make and model: Boeing 727222
- Aircraft serial: 21571
- Engine: Pwa JT8D15
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent Tube
- Condition: Broken
- Location: Nr 3 Fuel Tank
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, UNWANTED FUEL TRANSFER OCCURRED.  THE FLIGHT CONTINUED TO DEN.  *S/D*  REPLACED BROKEN VENT TUBE ELBOW IN NR 3 FUEL TANK.
